# SDR VNAA2015040300009

- Difficulty date: April 3, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 25,264 hours, 25,054 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 CROSSBEAM IS CRACKED JUST OTBD OF LBL 9 AND RBL 9.  PERFORMED A MAJOR REPAIR TO BS 280 CROSSBEAM LT AND RT SIDES IAW SRM 53-11-201-003-A01.
